# SDR USAA990408

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48144
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1095
- Part time: 42,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND 1.5 INCH CRACK IN FUSELAGE SKIN AT STATION 1095 LEFT, BELOW LONGERON 3.  REPAIRED WITH FILLER AND DOUBLER PER SRM 53-04 FIG 27.  (M)
